# SDR AALA201708119020

- Difficulty date: August 10, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 54,786 hours, 22,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Defective
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  LEFT AFT SERVICE DOOR GUST LOCK PIN IS MISSING PIN TOP AND SPRING.  DOOR WILL LOCK OPEN BUT IS MISSING ABOVE TO UNLOCK & CLOSE DOOR.  REPLACED LEFT AFT ENTRY DOOR GUST LOCK PIN TOP IAW AMM 52-13-00. OPS CHECKS OK.
